Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Parametrizing torsion pairs in derived categories
HTML articles powered by AMS MathViewer

by Lidia Angeleri Hügel and Michal Hrbek
Represent. Theory 25 (2021), 679-731
Published electronically: July 30, 2021


We investigate parametrizations of compactly generated t-structures, or more generally, t-structures with a definable coaisle, in the unbounded derived category $\mathrm {D}({\mathrm {Mod}}\text {-}A)$ of a ring $A$. To this end, we provide a construction of t-structures from chains in the lattice of ring epimorphisms starting in $A$, which is a natural extension of the construction of compactly generated t-structures from chains of subsets of the Zariski spectrum known for the commutative noetherian case. We also provide constructions of silting and cosilting objects in $\mathrm {D}({\mathrm {Mod}}\text {-}A)$. This leads us to classification results over some classes of commutative rings and over finite dimensional hereditary algebras.
Similar Articles
Bibliographic Information
  • Lidia Angeleri Hügel
  • Affiliation: Dipartimento di Informatica - Settore di Matematica, Università degli Studi di Verona, Strada le Grazie 15 - Ca’ Vignal, I-37134 Verona, Italy
  • MR Author ID: 358523
  • ORCID: 0000-0002-9283-1260
  • Email:
  • Michal Hrbek
  • Affiliation: Institute of Mathematics of the Czech Academy of Sciences, Žitná 25, 115 67 Prague, Czech Republic
  • MR Author ID: 1048669
  • ORCID: 0000-0001-7457-5112
  • Email:
  • Received by editor(s): June 26, 2020
  • Received by editor(s) in revised form: January 15, 2021
  • Published electronically: July 30, 2021
  • Additional Notes: The first author was partially supported by Istituto Nazionale di Alta Matematica INdAM-GNSAGA. The second author was supported by the Czech Academy of Sciences Programme for research and mobility support of starting researchers, project MSM100191801
  • © Copyright 2021 American Mathematical Society
  • Journal: Represent. Theory 25 (2021), 679-731
  • MSC (2020): Primary 18G80, 18E40, 16S85; Secondary 16E60, 16G20, 13C05
  • DOI:
  • MathSciNet review: 4293772